Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Have Mirena. Have pain in vagina, lower back and abdomen. What could this be?

I have had mirena for about a year now. After about the first week I had pain like I was in full blown labour , it lasted about an hour and then that was it. Now I have been having shooting pain in my vagina along with lower back and abdominal aches. I can t check the threads since my ob cut them short. Just wondering what this could be and if I should get the mirena checked to see if it has moved.
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dec 2012

thanks for posting on HCM,

One of the complications or secondary effects of mirena (levonorgestrel intrauterine) is abdominal pain, weight increase, musculoskeletal pain, infection (probably could result to PID or vaginitis) etc.
So it is likely that you are having a side effect of IUD mirena.
It will be appropriate to see a gynobs at this point.

Hope this helps
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor